MathSciNet Relay Station
MathSciNet bibliographic data
MR690647 (84j:14034) 14H45
Gruson, Laurent; Peskine, Christian Genre des courbes de l'espace projectif. II. (French) [Genus of curves in projective space. II] Ann. Sci. École Norm. Sup. (4) 15 (1982), no. 3, 401–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement